Re: Advice on Serrano please?


Nancy C
 

Karen

You need to increase pergolide slowly. Taper on in .25 or .05 mg increments, increases over several days to higher doses. Please see similar messages to other members over the last few days. Also please see Pergolide 101
http://ecirhorse.org/index.php/cushing-s-disease/pergolide#Side

2 mg increase over the last few days could very easily result in lethargy, reduced eating and drinking. Reduced drinking = potential for impaction colic.

Figure out how to get the salt into him.  Syringe if necessary. Period. It's important. Do it. Did I say it's important? Do it.

You need to be strong for Serrano.  He needs you to be there for him. Do it.

Nancy C in NH
ECIR Moderator 2003

Learn the facts about IR, PPID, equine nutrition, exercise and the foot.

www.ECIRhorse.org

Check out the FACTS on Facebook
https://www.facebook.com/ECIRGroup

Support the ECIR Group Inc., the nonprofit arm of the ECIR Group


http://ecirhorse.org/index.php/non-profit-group


---In EquineCushings@..., <karenclarinet@...> wrote :

Join main@ECIR.groups.io to automatically receive all group messages.